# SDR ASOA04624

- Difficulty date: August 2, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE FLOORBEAMS AT FS 36 BETWEEN STRINERS 16R AND 16L, AND FS 38 BETWEEN STRINGERS 15R AND 15L WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAMS AT FS 36 BETWEEN STRINGERS 16R AND 16L, AND FS 38 BETWEEN STRINGERS 15R AND 15L IAW SRM 51-25-01.  (M)
